MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE
Catalog Number CDH23P
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).B3: exact event date unk, entered (b)(6) 2026 as only the year was provided.D4: batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What were the indications for surgery? what surgical procedure was performed? did the patient receive any preoperative chemotherapy or radiation? what is the product code of the device that was utilized in the surgery? what is the lot/batch number? were there any issues experienced with the device in the initial surgical procedure? what healthcare professional fired the device and what is his/her experience with the device? where in the green gap setting scale was the indicator located prior to firing (low-b, middle-b, or high-b)? did the healthcare professional wait 15 seconds after closing the device and then retighten prior to firing? were there any issues with device use/firing? what confirmation was received that the device completed the firing sequence? was the green checkmark visible at the end of the firing? how many counter-clockwise revolutions of the adjusting knob were used to open the device? was there any difficulty removing the device? was a complete transection of the white breakaway washer visually confirmed? were the donuts inspected? if so, please describe.Were there any issues noted with staple formation? if so, please describe the shape and location.How was the post-op bleeding identified? how many days postoperative was the bleeding identified? what was the total estimated blood loss (ml)? was a transfusion required? how was the bleeding addressed? what was the pre and postoperative anti-coagulant and pain management protocol? was the bleeding intraluminal or extraluminal? what is the current patient status? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedures, four different patients had to bring back for bleeding at the staple line.The patients were doing fine right now.

Brand Name
ECHELON CIRCULAR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25653591
Report Number3005075853-2026-05084
Device Sequence Number5877441
Product Code GDW
UDI-Device Identifier10705036015369
UDI-Public(01)10705036015369(17)UNK(10)UNK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH23P
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown